# SDR CALA2024072300273

- Difficulty date: July 19, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N27270
- Make and model: Boeing 737-8
- Aircraft serial: 67525
- Aircraft time: 6,612 hours, 2,362 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part serial: 3755C20766
- Condition: Damaged
- Location: Mlg
- Part time: 1,256 hours, 407 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

HIGH SPEED REJECTED TAKE OFF 125KTS 155.0 LBS PERFORMED HIGH ENERGY STOP INSPECTION REF AMM 05-51-07-210-801. REQUIRES BOTH T/R BLOCKER DOOR INSPECTION PER ENGINE DESK. REF L OGS 8660574 AND 8660566 AND ALL 4 MAIN TIRES SHOWING EVIDENCE OF HEAT DAMAGE- REF AMM 32-45-00-700-801 WHEELS FAST CHECK LP 8660845. VISUAL INSPECTION OF BRAKES REVEALED EVIDENCE OF FLAKING ON #3 AND #4 BRAKES, #1 AND #2 BRAKES FOUND VERY SLIGHT FLAKING. R EF LPS 8660429, 8660418 FOR #2 AND #1 BRAKES RESPECTIVELY. PERFORMED HIGH ENERGY STOP INSPECTION FOR RH MLG BRAKES & TIRES REF. AMM 05-51-07-210-801. SEE LOG PAGES 8663027;8663203,8663209,8663010 FOR CORRECTIVE ACTIONS. ALSO PERFORMED HEAT DAMAGE INSPECTION FOR RH MAIN LANDING GEAR AXLE  REF. AMM 05-51-07-280-801. NO DEFECTS NOTED AT THIS TIME. COMPLETED HIGH ENERGY STOP AND HEAT DAMAGE INSPECTION OF LH MLG IAW AMM 05-51-07. FOR CORRECTIVE ACTIONS SEE LOGPAGES # 8660845, 8660429, AND 8660418. ALL DAMAGE REPAIRED AND ALL CHECKS GOOD AT THIS TIME.
